MathSciNet Relay Station
MathSciNet bibliographic data
MR2725832 42A55 (11K38 60F15)
Aistleitner, C. On the class of limits of lacunary trigonometric series. Acta Math. Hungar. 129 (2010), no. 1-2, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement